# SDR WVBA2003003

- Difficulty date: August 20, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N300ED
- Make and model: Piper PA-31-350
- Aircraft serial: 317852008
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: AN8374D
- Condition: Cracked
- Location: Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WITH GEAR HANDLE.  GEAR LOWERED AND LOCKED WITH EMERGENCY PUMP HANDLE.  UPON EXAMINATION FOUND LOWER FITTING ON LEFT INNER GEAR DOOR ACTUATOR CRACKED AND HOSE CHAFED TO BOTTOM FITTING.  THE PROBLEM SEEMED TO COME FROM A ACTUATOR HOSE THAT WAS SLIGHTLY TO LONG AND TIRE THAT HAS A LARGER DIAMETER THAN THE TIRES NORMALLY USED.  WE ARE CYCLING THE LARGER TIRES OUT OF OUR SYSTEM.  AIRCRAFT REPAIRED AND RETURNED TO SERVICE.
